# SDR CA080702005

- Difficulty date: June 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205B
- Aircraft time: 21,198 hours
- Engine: Lyc T5313B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: R

## Discrepancy

(CAN) PILOT CONDUCTED TAKE-OFF SCHEDULED TO CONDUCT LONGLINE OPERATIONS. APPROX 2 MINS AFTER TAKE-OFF THE PILOT HEARD A LOUD BANG FOLLOWED BY TORQUE YAWING. THE PILOT ENTERED AN AUTOROTATION AND LANDED THE ACFT ON A LOGGING ROAD. THE ACFT SUSTAINED MINOR DAMAGE DUE TO HARD LANDING. SUBSEQUENT INVESTIGATION REVEALED APPROX 3 INCHES EXIT HOLE IN THE COMBUSTOR ASSY FROM TURBINE BLADE/DISC FAILURE. INSPECTION OF THE LT ACFT COWLING REVEALED APPROX 2 FT OF ENGINE INTERNAL PART SCATTER DAMAGE. INSPECTION OF THE TAILPIPE AREA REVEALED EXTENSIVE DAMAGE TO ALL WHEEL AND DISC ASSEMBLIES.  ACFT INSPECTED AS UN-AIRWORTHY.
